On the Optimum Directivity of General Nonuniformly Spaced Broadside Arrays of Dipoles

J. Sahalos, K. Melidis, S. Lampou

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In this letter the maximum directivity of general nonuniformly spaced broadside arrays of dipoles is examined. This is done with the help of formulas found by the method of orthonormalization of the base, which includes the array factor.

Original languageEnglish
Pages (from-to)1706-1708
Number of pages3
JournalProceedings of the IEEE
Volume62
Issue number12
DOIs
Publication statusPublished - 1974

Cite this